# SDR SIMA200917306

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 14,300 hours, 12,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LEFT OMEGA BEAM CORRODED AT FRAME 20 CROSSMEMBER.  REPAIRED OMEGA BEAM  IAW EMB SRM 53-00-10.  AIRCRAFT WAS RETURNED TO SERVICE.
